CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:55/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Global Solutions to the 3-D Incompressible Anisotropic Navier-Stokes System in the Critical Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 307, 期号: 3, 页码: 713-759
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
Poincare inequality for weighted first order Sobolev spaces on loop spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2001, 卷号: 185, 期号: 2, 页码: 527-563
Authors:  Gong, FH;  Rockner, M;  Liming, W
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30